Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have tingling sensation all over head and feeling anxious. Is it due to anxiety?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2759 Questions
Question
i have some creepy feeling in head tingling sensation all over head body ..i am feeling anxious is this due to anxiety?
Posted Tue, 6 Aug 2013 in Anxiety and Stress
 
 
Answered by Dr. Srikanth Reddy 17 minutes later
Hello,

Thanks for asking your query on health care magic.

Anxiety can cause the tingling sensation in head and such symptoms are common during panic attacks.

However such symptoms can also occur due to other causes such as hypocalcemia or alkalosis.

However the fact that you are feeling anxious suggests that it is most likely anxiety.

Hope I am able to help you with your concerns.

Thanks and regards
Dr. Srikanth Reddy MD

Above answer was peer-reviewed by
 
Follow-up: Have tingling sensation all over head and feeling anxious. Is it due to anxiety? 2 hours later
Does i need to take any medication and how should this be controlled ...is there anything serious effects with this ...there are also someother effects like pressure in head palpitations during this phase ,,should i get completely checked up by a doctor,,,i daily walk 6 kms with out any problem
 
 
Answered by Dr. Srikanth Reddy 8 hours later
Hello,
From what you have stated, it appears that you are having anxiety issues and they need to be treated. It is not very serious but will create problems in your daily functioning if not taken care of.
The best therapy for your illness will be cognitive behavioural therapy and it is done in weekly sessions done for 6-8 weeks. It can be done by an experienced psychiatrist as well as a good psychologist.
If these things do not improve with the suggested CBT then you need to take medications. Medications need to be taken are escitalopram, paroxetine, fluoxetine and many others are helpful.
Do carry out your walk as it wont harm you.
Hope I am able to help you with your concerns.
Thanks and regards.
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor